×

Found 385 Documents (Results 1–100)

100
MathJax

On popular sums and differences for sets with small multiplicative doubling. (English. Russian original) Zbl 1453.11020

Math. Notes 108, No. 4, 557-565 (2020); translation from Mat. Zametki 108, No. 4, 561-571 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Exponential decay estimates for some components of solutions to the nonlinear delay differential equations of the living system models. (English. Russian original) Zbl 1453.34106

Sib. Math. J. 61, No. 4, 715-724 (2020); translation from Sib. Mat. Zh. 61, No. 4, 901-912 (2020).
MSC:  34K60 92D30 34K25
PDF BibTeX XML Cite
Full Text: DOI

Experimental and analytic comparison of the accuracy of different estimates of parameters in a linear regression model. (English. Russian original) Zbl 1407.62256

Autom. Remote Control 78, No. 10, 1819-1836 (2017); translation from Avtom. Telemekh. 2017, No. 10, 109-129 (2017).
MSC:  62J05
PDF BibTeX XML Cite
Full Text: DOI

Theory and numerical analysis of elliptic differential equations. 4th revised edition. (Theorie und Numerik elliptischer Differentialgleichungen.) (German) Zbl 1360.65257

Heidelberg: Springer Spektrum (ISBN 978-3-658-15357-1/pbk; 978-3-658-15358-8/ebook). xiii, 400 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Nevanlinna’s characteristic functions with complex Hessian potential. (English) Zbl 1351.32006

Ibragimov, Zair (ed.) et al., Topics in several complex variables. First USA-Uzbekistan conference on analysis and mathematical physics, California State University, Fullerton, CA, USA, May 20–23, 2014. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1927-1/pbk; 978-1-4704-3001-6/ebook). Contemporary Mathematics 662, 97-105 (2016).
MSC:  32A22 31C10 32U05
PDF BibTeX XML Cite
Full Text: DOI

Change point estimation in regression models with fixed design. (English) Zbl 1407.62104

Rykov, Vladimir V. (ed.) et al., Mathematical and statistical models and methods in reliability. Applications to medicine, finance, and quality control. Invited papers based on the presentation at the 6th international conference (MMR 2009), Moscow, Russia, June 22–26, 2009. Boston, MA: Birkhäuser. Stat. Ind. Technol., 207-221 (2010).
MSC:  62G05 62G08 62G20
PDF BibTeX XML Cite
Full Text: DOI

On classic solvability of the \(m\)-Hessian evolution equation. (English) Zbl 1208.35051

Arkhipova, Aina A. (ed.) et al., Nonlinear partial differential equations and related topics. Dedicated to Nina U. Uraltseva on the occasion of her 75th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4997-2/hbk). Translations. Series 2. American Mathematical Society 229; Advances in the Mathematical Sciences 64, 119-129 (2010).
PDF BibTeX XML Cite

Character sums with Beatty sequences on Burgess-type intervals. (English) Zbl 1244.11074

Chen, W. W. L. (ed.) et al., Analytic number theory. Essays in honour of Klaus Roth on the occasion of his 80th birthday. Cambridge: Cambridge University Press (ISBN 978-0-521-51538-2/hbk). 15-21 (2009).
MSC:  11L40 11B50
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software